Nweke, C.J., Ojide, K.C., Mbaeyi, G.C. orcid.org/0000-0002-8313-8819 et al. (1 more author) (Cover date: October-December 2023) Marginal Regression Models for Mixed Bivariate Responses. Science and Technology Asia, 28 (4). pp. 20-25. ISSN: 2586-9000
Abstract
A new framework for marginal regression model with bivariate responses from different distributions was proposed in this study. It adopts a Generalized Estimating Equation (GEE) approach of model estimation. A framework for mixture of response variables from different distributions was proposed for “Normal and Poisson”, “Normal and Bernoulli”, and “Poisson and Bernoulli”. Application on the proposal framework was examined in measuring the effect of certain hospital inputs on hospital performance in three selected tertiary health institutions.
Metadata
| Item Type: | Article |
|---|---|
| Authors/Creators: |
|
| Copyright, Publisher and Additional Information: | This article is protected by copyright. This work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License. |
| Keywords: | Bernoulli and normal; Generalized estimating equation; Marginal model; Mixed responses; Poisson |
| Dates: |
|
| Institution: | The University of Leeds |
| Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) |
| Date Deposited: | 24 Nov 2025 12:57 |
| Last Modified: | 24 Nov 2025 12:57 |
| Published Version: | https://ph02.tci-thaijo.org/index.php/SciTechAsia/... |
| Status: | Published |
| Publisher: | Thammasat University |
| Identification Number: | 10.14456/scitechasia.2023.68 |
| Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:234689 |
Download
Filename: Marginal Regression model.pdf
Licence: CC-BY-NC-ND 4.0

CORE (COnnecting REpositories)
CORE (COnnecting REpositories)